# SDR UALA2012100505640

- Difficulty date: October 4, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 72,537 hours, 27,101 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W740043
- Part serial: 441
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS NR 1 WINDOW DELAMINATED.  REMOVED WINDOW.  NEED TO START INSTALLATION FROM STEP 3 PAGE 403 AFTER COMPLETION OF COA 507401. MR 56601-441 OFF WINDOW.
